# SDR CA991007082

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Servo Tab
- Part number: C3TE1312
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, ELEVATOR SERVO TAB WAS FOUND CRACKED.  TAB REPLACED.
